# SDR UALA2013050203091

- Difficulty date: April 28, 2013
- Submitted: May 3, 2013
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 57,062 hours, 6,774 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CROSS AISLE LIGHT BETWEEN LAV'S 112 & 114 INOP.  RELAMPED, OPS CHECKED OK.
